Rocky Mountain Journal of Mathematics

Oscillation and Attractivity in a Differential Equation with Piecewise Constant Arguments

I.W. Rodrigues

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 24, Number 1 (1993), 261-271.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181072465

Digital Object Identifier
doi:10.1216/rmjm/1181072465

Mathematical Reviews number (MathSciNet)
MR1270040

Zentralblatt MATH identifier
0808.34081

Subjects
Primary: 39A12: Discrete version of topics in analysis
Secondary: 39A10: Difference equations, additive

Citation

Rodrigues, I.W. Oscillation and Attractivity in a Differential Equation with Piecewise Constant Arguments. Rocky Mountain J. Math. 24 (1993), no. 1, 261--271. doi:10.1216/rmjm/1181072465. https://projecteuclid.org/euclid.rmjm/1181072465


Export citation

References

  • L.A.V. Carvalho and Kenneth L. Cooke, A nonlinear equation with piecewise continuous argument, Differential Integral Equations 1 (1988), 359-367.
  • K. Gopalsamy, M.R.S. Kulenovic and G. Ladas, On a logistic equation with piecewise constant arguments, Differential Integral Equations 4 (1991), 215-220.
  • K. Gopalsamy and G. Ladas, On the oscillation and asymptotic behavior of $N^\p(t)=N(t)[a+bN(t-\tau)-cN^2(t-\tau)]$, Quart. Appl. Math. 48 (1990), 433-440.
  • I. Gyori and G. Ladas, Linearized oscillations for equations with piecewise constant arguments, Differential Integral Equations 2 (1989), 123-131.
  • Y.K. Huang, A nonlinear equation with piecewise constant arguments, Appl. Anal. 33 (1989), 183-190.
  • P.N. Vlahos, Oscillation and stability of an equation with piecewise constant quadratic nonlinearity, to appear.